Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Have blister on big toe filled with fluid of honey colour. Is it cause for concern?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6593 Questions
I have a blister on my big toe caused by a large piece of metal falling on it. The fluid in it is honey color and the blister is quite large. It happened one and a half ago. Should I go to rgent care. My doctor appointment isn' until next Tuesday. Thank you XXXXXXX
Posted Wed, 31 Jul 2013 in General Health
Answered by Dr. Pavan Kumar Gupta 1 hour later

It is not a much cause for worry as it is quite common to get blisters like that after a trauma.
Honey coloration is due to blood mixed with tissue fluid. However it would be appropriate to go the urgent care clinic / ER and get it drained and dressed with anti biotic ointment.

Take some anti biotics and anti inflammatory medications as advised by the doctor.
Your wound shall heal in next 5 to 7 days.

Wound healing generally gets delayed in case a person has uncontrolled diabetes.

I hope it helps; however you may revert to me for any further query.

Best of luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor